MathSciNet Relay Station
MathSciNet bibliographic data
MR2661503 11L05 (14G10 14G15)
Fu, Lei; Wan, Daqing Functional equations of $L$-functions for symmetric products of the Kloosterman sheaf. Trans. Amer. Math. Soc. 362 (2010), no. 11, 5947–5965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement